# SDR SIMA20220623002

- Difficulty date: June 23, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 14,973 hours, 9,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17086081003
- Condition: Corroded
- Location: Center Seat Trac
- Component: Seat Track
- Component part number: 17086081003
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 CENTER SEAT TRACK GOUGED WITH POSSIBLE CORROSION AT FR 80. (LEVEL 2 CORROSION)-C/A-PERFORMED SPLICE DEVICE PERMANENT REPAIR ON CENTER SEAT TRACK GOUGE WITH CORROSION AT FR 80 IAW EMB 175 SRM 53-00-10 REPAIR 02P, SRM 51-23-02 AND SRM 51-23-06.
